MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406180
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 10f fast-cath introducer sheath was received for evaluation.The dilator was also received.The sheath distal tip had been split; the sheath tubing was bent 3.11¿ and 9.58¿ from the distal tip.The sheath tubing had been kinked and punctured at 1.83¿ distal to the hemostasis hub and appeared to have been dissected from 1.91¿ through 2.12¿ distal to the hemostasis hub, which is consistent with the reported event.There was no visible dilator damage.No other visual anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tubing damage is consistent with damage during use.
 
Event or Problem Description
During a procedure, blood was noted to be leaking from a tear in the shaft of the introducer.The introducer was replaced and the procedure was completed with no adverse patient consequences.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10307104
Report Number3005334138-2020-00275
Device Sequence Number10963535
Product Code DYB
UDI-Device Identifier05414734014410
UDI-Public05414734014410
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number406180
Device Catalogue Number406180
Device Lot Number7075318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;